On the Justification of the Ginzburg-Landau approximation

Aart van Harten, G. Schneider, P.A.A.J. Bollerman

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationNonlinear dynamics and pattern formation in the natural environment (A. Doelman and A. van Harten, Editors)
    Place of PublicationHarlow, Essex (UK)
    PublisherLongman Group Limited
    Pages20-36
    Number of pages17
    ISBN (Print)0-582-27371-4
    Publication statusPublished - 1995

    Keywords

    • METIS-124850

    Cite this

    van Harten, A., Schneider, G., & Bollerman, P. A. A. J. (1995). On the Justification of the Ginzburg-Landau approximation. In Nonlinear dynamics and pattern formation in the natural environment (A. Doelman and A. van Harten, Editors) (pp. 20-36). Harlow, Essex (UK): Longman Group Limited.